# SDR 96ZZZX786

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806V
- Condition: Wrong Part
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WAS OVERHAULED BY FACTORY 2-20-95.  DURING STC'D CONVERSION PRIOR TO INSTALLATION IN AIRCRAFT, ALL EIGHT PUSHRODS WERE FOUND TO BE P/N 73806 'V' PUSHRODS.  SUBMITTER STATED AD 95-03-10 DOES NOT COVER THIS ENGINE (BUT SHOULD).  FACTORY WAS NOTIFIED AND REPLACEMENT PUSHRODS INSTALLED.
